Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Iterates of a number-theoretic function

Author: Mohan Lal
Journal: Math. Comp. 23 (1969), 181-183
MSC: Primary 10.07
MathSciNet review: 0242765
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Iterates of a function defined by the sum of the prime divisors of a number, where the multiple factors are counted multiply, are considered. The process of iteration is terminated at a prime. The density distribution of these primes is investigated empirically, for $ N \leqq 60000$ and it is found to be quite constant

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

PII: S 0025-5718(1969)0242765-9
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia